# SDR R61A2022022200156

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 11,398 hours, 7,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, FLOOR STRUCTURE, GUSSET PLATE AT FR90, RBL 26 CORRODED. GUSSET PLATE AT FR90, RBL26, LOCATED ON FLOOR STRUCTURE IN CENTER FUSELAGE III WAS REMOVED AND REPLACED IAW SRM 51-41-02.
